MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS SMALL

LIMACORPORATE S.P.A SMR SHOULDER; SMR 3-PEGS SMALL
Catalog Number 1379.50.020
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Parts have been discarded therefore cannot be returned to manufacturer for identification and investigation.No review of manufacturing records for complained part is therefore possible.The manufacturer will provide a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening of the cemented glenoid.Patient had a prior anatomic shoulder with cemented 3-pegged poly (part number 1379.50.020, lot unknown).After loosening of the poly glenoid was detected in a clinic visit, a two-staged revision was planned.During revision surgery, 3-pegged cemented poly was removed and the void in glenoid was filled with bone graft.A new humeral head (part number 1324.09.461) and adapter (part number 1330.15.270) of the same size were implanted for renewal reasons, but no defect were reported on original humeral components.Humeral body was indeed retained.Previous surgery date is unknown.Patient is female, date of birth (b)(6) 1962.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
SMR 3-PEGS SMALL
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key23943074
Report Number3008021110-2026-00002
Device Sequence Number10725161
Product Code KWS
UDI-Device Identifier08033390096362
UDI-Public8033390096362
Combination Product (Y/N)N
PMA/510(K) Number
K130642
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number1379.50.020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown